Translator Disclaimer
December 2020 Interval oscillation criteria for linear matrix Hamiltonian systems
Gevórg Avágovich Grigorian
Rocky Mountain J. Math. 50(6): 2047-2057 (December 2020). DOI: 10.1216/rmj.2020.50.2047

Abstract

The Riccati equation method is used to establish some new oscillatory criteria for Hamiltonian systems in a new direction, which is to break the positive definiteness restriction imposed on one of coefficients of the Hamiltonian system. The obtained results are compared with some well known ones.

Citation

Download Citation

Gevórg Avágovich Grigorian. "Interval oscillation criteria for linear matrix Hamiltonian systems." Rocky Mountain J. Math. 50 (6) 2047 - 2057, December 2020. https://doi.org/10.1216/rmj.2020.50.2047

Information

Received: 15 January 2020; Revised: 19 May 2020; Accepted: 20 May 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2047

Subjects:
Primary: 34C10
Secondary: 34C99

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top